| contributor author | Liu, Q. X. | |
| contributor author | Liu, J. K. | |
| contributor author | Chen, Y. M. | |
| date accessioned | 2019-02-28T11:11:54Z | |
| date available | 2019-02-28T11:11:54Z | |
| date copyright | 6/18/2018 12:00:00 AM | |
| date issued | 2018 | |
| identifier issn | 1555-1415 | |
| identifier other | cnd_013_08_084501.pdf | |
| identifier uri | http://yetl.yabesh.ir/yetl1/handle/yetl/4253725 | |
| description abstract | This paper presents an accurate and efficient hybrid solution method, based on Newmark-β algorithm, for solving nonlinear oscillators containing fractional derivatives (FDs) of arbitrary order. Basically, this method employs a quadrature method and the Newmark-β algorithm to handle FDs and integer derivatives, respectively. To reduce the computational burden, the proposed approach provides a strategy to avoid nonlinear algebraic equations arising routinely in the Newmark-β algorithm. Numerical results show that the presented method has second-order accuracy. Importantly, it can be applied to both linear and nonlinear oscillators with FDs of arbitrary order, without losing any precision and efficiency. | |
| publisher | The American Society of Mechanical Engineers (ASME) | |
| title | A Second-Order Scheme for Nonlinear Fractional Oscillators Based on Newmark-β Algorithm | |
| type | Journal Paper | |
| journal volume | 13 | |
| journal issue | 8 | |
| journal title | Journal of Computational and Nonlinear Dynamics | |
| identifier doi | 10.1115/1.4040342 | |
| journal fristpage | 84501 | |
| journal lastpage | 084501-5 | |
| tree | Journal of Computational and Nonlinear Dynamics:;2018:;volume( 013 ):;issue: 008 | |
| contenttype | Fulltext | |